Algebraic and discretization error estimation by equilibrated fluxes for discontinuous Galerkin methods on nonmatching grids

Abstract : We derive a posteriori error estimates for the discontinuous Galerkin method applied to the Poisson equation. We allow for a variable polynomial degree and simplicial meshes with hanging nodes and propose an approach allowing for simple (nonconforming) flux reconstructions in such a setting. We take into account the algebraic error stemming from the inexact solution of the associated linear systems and propose local stopping criteria for iterative algebraic solvers. An algebraic error flux reconstruction is introduced in this respect. Guaranteed reliability and local efficiency are proven. We next propose an adaptive strategy combining both adaptive mesh refinement and adaptive stopping criteria. At last, we detail a form of the estimates avoiding any practical reconstruction of a flux and only working with the approximate solution, which simplifies greatly their evaluation. Numerical experiments illustrate a tight control of the overall error, good prediction of the distribution of both the discretization and algebraic error components, and efficiency of the adaptive strategy.
Type de document :
Article dans une revue
Journal of Scientific Computing, Springer Verlag, 2015, 64 (1), pp.1-34. 〈http://link.springer.com/article/10.1007/s10915-014-9921-2〉. 〈10.1007/s10915-014-9921-2〉
Liste complète des métadonnées

Littérature citée [31 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00851822
Contributeur : Martin Vohralik <>
Soumis le : mercredi 10 septembre 2014 - 14:42:54
Dernière modification le : jeudi 26 avril 2018 - 10:28:56
Document(s) archivé(s) le : jeudi 11 décembre 2014 - 16:45:41

Fichier

Pub_DG_alg_14_HAL.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Vít Dolejší, Ivana Šebestová, Martin Vohralík. Algebraic and discretization error estimation by equilibrated fluxes for discontinuous Galerkin methods on nonmatching grids. Journal of Scientific Computing, Springer Verlag, 2015, 64 (1), pp.1-34. 〈http://link.springer.com/article/10.1007/s10915-014-9921-2〉. 〈10.1007/s10915-014-9921-2〉. 〈hal-00851822v2〉

Partager

Métriques

Consultations de la notice

254

Téléchargements de fichiers

525